# SDR 08FDEA02203

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 28,197 hours, 8,965 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

LEFT ECAM INDICATED GREEN SYS HYD RESVR LO LEVEL ON DESCENT.  GREEN SYS HYD OVERHEAD PANEL GAUGE INDICATED BOTTOM OF YELLOW ARC.  RT ECAM HYD POINTER INDICATED BOTTOM OF YELLOW ARC.  AFTER COMPLETING HYD RSVR LO LEVEL PROC AND L/G GRAVITY EXT PROC, GREEN SYS QUANTITY RETURNED TO NORMAL.  SERVICED GREEN SYSTEM HYDRAULICS PER FEDEX A300-600 M/M 12-12-29-0.  PRESSURIZED SYSTEM NO LEAKS NOTED.  RAN ENGINES PER FEDEX A300 JRH CHAP 5.  DURING RUN EXERCISED ALL FLT CONTROLS NO LEAKS FOUND, HYD QTY  AND PRESS OPS CHECKED GOOD.  RESTORED LANDING GEAR TO NORMAL OPERATING CONDITION PER A300-600 M/M 32-33-00-5 AND EA 6-3231-71640.
